Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 166, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 21, 2006, 7:53 PM EDT for Schuylkill County, Pennsylvania. It was in force for 82 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2006, 7:53 PM EDT (23:53 UTC)
- Expired
- Jul 21, 2006, 9:15 PM EDT
- In force
- 82 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Schuylkill County, PA
The radar
The State College radar (KCCX), 143 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1155 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 212354
SVRCTP
PAC107-220115-
/O.NEW.KCTP.SV.W.0166.060721T2353Z-060722T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
753 PM EDT FRI JUL 21 2006
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA
* UNTIL 915 PM EDT
* AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF JOE ZERBEY
AIRPORT TO 7 MILES WEST OF TOWER CITY...AND MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VALLEY VIEW AROUND 800 PM EDT...
TOWER CITY AROUND 810 PM EDT...
MUIR AND JOE ZERBEY AIRPORT AROUND 815 PM EDT...
TREMONT AROUND 825 PM EDT...
MINERSVILLE AROUND 830 PM EDT...
ST. CLAIR AND PINE GROVE AROUND 835 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-81 BETWEEN MILE MARKERS 98 AND 120.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 209...STATE
ROAD 61.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4078 7646 4062 7665 4049 7641 4057 7615
4069 7590
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:25 PM EDT, 4 hours 28 minutes earlier.
Area forecast discussion, Jul 21, 3:25 PM EDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 325 PM EDT FRI JUL 21 2006 .SHORT TERM /THROUGH FRIDAY NIGHT/... THE OVERNIGHT WILL ONCE AGAIN SEE LIGHT WINDS...BIG DEWPOINTS AND THE CHANCE OF SCATTERED SHOWERS OR A STORM. OVERALL THE WEAK BOUNDARY DRAPED THRU THE REGION SHOULD NOT BE A SIGNIFICANT WEATHER MAKER UNTIL LATER TOMORROW WHEN A WAVE OF LOW PRESSURE MOVE ALONG IT AND PASSES OVER THE REGION. && .LONG TERM /SATURDAY THROUGH FRIDAY/... QUITE A DIFFICULT FORECAST FOR SATURDAY INTO SAT NIGHT...CONCERNING HEAVY RAINFALL AMOUNTS..AND THEIR DISTRIBUTION ACROSS THE REGION. HOWEVER...CONFIDENCE IS HIGH ON WIDESPREAD MODERATE RAINFALL OF AROUND ONE INCH OCCURRING. THE NUMEROUS FACTORS INVOLVED... QUASI STATIONARY SFC FRONT SNAKING ACROSS NRN PEN THIS AFTERNOON WONT BE MOVING MUCH /MAINLY RE-ORIENTING ITSELF TO A NE/SW AXIS/ OVER THE NEXT 24 HOURS AS THE 500 HPA FLOW BACKS FROM WESTERLY LATE TODAY...TO SOUTHWEST BY SAT AFTERNOON IN RESPONSE TO A STRONG SHORTWAVE TRACKING EAST FROM THE MID MISS VALLEY. THE UPPER JET CORE AHEAD OF THIS SHORTWAVE /VIA THE 40 KM NAM/ STRENGTHENS FROM ABOUT 80 KTS LATE TODAY...TO NEARLY 110KT ACROSS THE PENINSULA OF SW ONTARIO SAT MORNING. CORRESPONDING UPPER DIVERGENCE...WITHIN THE RIGHT ENTRANCE REGION OF THIS JET...INCREASES IN MAGNITUDE AND AREAL EXTENT WHILE ADVECTING NE ACROSS CENTRAL AND NRN PENN DURING THE DAY SATURDAY. PAINTED A GENERAL 1-2 INCHES OF QPF INTO OUR WEB GRIDS FOR SATURDAY INTO SAT EVENING...WITH THE GREATEST AMOUNTS ACROSS THE CENTRAL AND SE ZONES...WHERE TRAINING CONVECTIVE CELLS OR SEVERAL TSRA CLUSTERS ARE POSSIBLE. HERE...SHORT TERM ENSEMBLES AND PRECIP PLUME DIAGRAMS INCORPORATE THE BEST AGREEMENT ON THE LOCATION OF HIGHEST PWAT OF NEAR 50 MM...AND THE NOSE OF A HIGHLY ANOMALOUS 3-4 STANDARD DEVIATION /40 KT/ SOUTHERLY LLVL JET. GFS HEAVY QPF BULLSEYE OF AROUND 3 INCHES IS THE FURTHER NORTH /CENTERED ACROSS THE PENN NW MTNS/...WHILE THE NAM IS ODDLY ABOUT 150 KM TO THE SE. OUR FCST VALUES ARE STILL ABOUT 75 PERCENT ON THE HIGH SIDE OF SREF PLUME MEAN QPF OF 0.75 TO 1.5 INCHES FROM KUNV TO KMDT...BUT A TAD ON THE LOW SIDE ACROSS THE NW MTNS...WHERE SEVERAL EXTREME MEMBERS OF 6-7 INCHES SKEW THE MEAN QPF. ISSUED A FLASH FLOOD WATCH FOR THE SE TWO THIRDS OF THE CWA SATURDAY AFTERNOON AND NIGHT BASED ON THE ABOVE FACTORS. SHOULD THE GFS BECOME THE MORE CONSISTENT MODEL...THE WATCH WOULD HAVE TO BE ADJUSTED NW. ANOTHER INTERESTING...AND POSSIBLY MORE IMPORTANT FACTO THAN THE POTENTIAL HEAVY RAIN...IS THE CHC FOR A SIGNIFICANT SEVERE WEATHER EPISODE SAT AFTERNOON AND EVENING ACROSS CENTRAL AND SOUTHERN PENN AS THE FORCING/SHEAR OF THIS LLVL JET WORKS ON POTENTIALLY MDT TO HIGH INSTABILITY. OPERATIONAL GFS AND NAM BOTH INDICATE A BULLSEYE OF EHI BETWEEN 3-4 /WHICH CORRELATES WELL WITH SIGNIF TORNADO OUTBREAKS/ MOVING NE FROM NEAR THE LAUREL HIGHLANDS...EITHER EAST OR NORTHEAST ACROSS THE CENTRAL RIDGE/VALLEY REGION OR LOWER SUSQ VALLEY. THE CURIOUS ASPECT OF THIS SEVERE WEATHER TAG...MOVING NE ALONG THE STALLED LLVL FRONTAL BOUNDARY/IS THE FACT THAT IT LIKELY ORIGINATES FROM THE LEFTOVER MESOSCALE CIRCULATION FROM THE CURRENT MCS BLOSSOMING ACROSS SOUTHERN ILLINOIS. A VERY SIMILAR FEATURE WAS RESPONSIBLE FOR ONE OF OUR BIGGEST SEVERE WEATHER EVENTS OF THE PAST DECADE ON 7/21/03...WHEN THE KINZUA VIADUCT WAS DESTROYED AND A FEW F2 PLUS TORNADOES HIT NRN PENN AND SRN NEW YORK. THIS IS A WORST CASE TYPE OF SCENARIO WITH THIS EVENT...BUT CERTAINLY NOT OUT OF THE ENVELOP OF POSSIBILITIES. SREF MODEL SUITE IN CONTRAST...WATERS DOWN THIS SAME FEATURE...AND KEEPS HIGHEST LLVL SHEAR MAINLY TO THE SE OF THE LWR SUSQ VALLEY. SPC DAY 2 SLIGHT RISK OUTLOOK ACROSS THE LOWER SUSQ VALLEY...SEEMS TO BE A BLEND OF BOTH AT THE PRESENT TIME. IMPROVING CONDITIONS SUNDAY AND MONDAY AS THIS WAVE MOVES OFF THE NEW ENGLAND COAST. TEMPS AND DEWPOINTS WILL DIP TO QUITE COMFORTABLE LEVELS FOR MID SUMMER /AFTERNOON HIGHS IN THE UPPER 70S NORTH...TO MID 80S SE/. NEXT CHC /THOUGH QUITE LOW/ FOR PULSE TYPE SHOWERS AND TSRA WILL ARRIVE WED AND THURSDAY AS THE UPPER FLOW BACKS TO THE SOUTHWEST AND WEAKENS. DAYTIME TEMPS WILL WARM TO NEAR OR SLIGHTLY ABOVE NORMAL DURING THAT PERIOD. && .AVIATION... HAZE PROBLEMS HAVE FINALLY LIFTED TO A VFR AFTERNOON. SOME ISOLATED CONVECTION IS FIRING IN THE HUMID SUMMER AIRMASS...BUT WILL BE VERY HIT AND MISS THROUGH EVENING. THE BEST CHANCE OF A TERMINAL BEING AFFECTED SEEMS LIKE IT WILL BE FROM ABOUT AOO SOUTH AND WESTWARD. EXPECT VISIBILITY TO DETERIORATE ONCE AGAIN OVERNIGHT AS HUMID STAGNANT AIRMASS STAYS IN PLACE WITH ONLY VERY LIGHT WIND FLOW. STILL A CHANCE OF AN ISOLATED SHOWER OR THUNDERSTORM. THE REAL ACTION SHUD MOVE IN SATURDAY AS WAVE OF LOW PRESSURE APPROACHES AND MOVES THROUGH FROM THE MID WEST. MODELS AT 12Z HAVE ONCE AGAIN FLIP FLOPPED WITH GFS TAKING THE LOW UP THRU CENTRAL PA WHILE THE NAM TAKES IT MORE OVER SOUTHEASTERN AREAS. THE EXACT TRACK IS IMPORTANT AS ALONG AND WEST OF THE LOW TRACK THERE WILL LIKELY BE A MORE SOLID LOW CLOUD SHIELD WITH IFR CEILINGS AND VISIBILITIES. IN THE WARM SECTOR MORE CONVECTION WILL DOMINATE SO AFTER A LOW START TO THE DAY...THINGS WILL BURN OFF AND MAKE SCATTERED STRONG CONVECTION A THREAT LATER IN THE DAY. THE SYSTEM SHOULD MOVE THROUGH QUICKLY SATURDAY NIGHT AND EARLY SUNDAY WITH IMPROVING CONDITIONS SUNDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR PAZ012-018-019-024>028-033>036-041-042- 045-046-049>053-056>059-063>066 FROM 3 PM SATURDAY TO 5 AM SUNDAY. && SHORT TERM...LACORTE LONG TERM...LAMBERT AVIATION...LACORTE
Hazardous weather outlook, Jul 21, 2:50 PM EDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 250 PM EDT FRI JUL 21 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-221900- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 250 PM EDT FRI JUL 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THROUGH THE EVENING HOURS. SOME OF THE STORMS MAY PRODUCE HEAVY RAIN AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FLOOD WATCH IS POSTED FOR MUCH OF CENTRAL PENNSYLVANIA FOR SATURDAY AFTERNOON AND EVENING. A STORM SYSTEM WILL MOVE OUT OF THE MIDWEST AND PASS THROUGH THE STATE SATURDAY AFTERNOON AND EVENING. THIS STORM WILL PRODUCE BETWEEN 1 AND 2.5 INCHES OF RAIN ACROSS MOST OF THE REGION. LOCALLY HIGHER AMOUNTS ARE POSSIBLE...WHICH COULD CAUSE FLOODING...MAINLY ALONG THE CREEKS AND STREAMS. ALSO...THERE IS A THREAT OF SEVERE THUNDERSTORMS OVER THE LOWER SUSQUEHANNA VALLEY SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY.
In the hours before
Special weather statement, Jul 21, 3:45 PM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 345 PM EDT FRI JUL 21 2006 PAZ041-042-046-212045- NORTHERN LYCOMING-SOUTHERN LYCOMING-SULLIVAN- 345 PM EDT FRI JUL 21 2006 ...STRONG THUNDERSTORMS WILL AFFECT LYCOMING AND SULLIVAN COUNTIES... AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF CANTON TO 18 MILES NORTH OF LOCK HAVEN...MOVING EAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR ENGLISH CENTER AROUND 350 PM...CAMMAL AROUND 400 PM...LINCOLN FALLS AROUND 405 PM...AND LITTLE PINE STATE PARK. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 220...STATE ROAD 14. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE. FORECASTER:LA CORTE
Special weather statement, Jul 21, 3:48 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 348 PM EDT FRI JUL 21 2006 PAZ024-033-212045- CAMBRIA-SOMERSET- 348 PM EDT FRI JUL 21 2006 ...STRONG THUNDERSTORMS WILL AFFECT CAMBRIA AND SOMERSET COUNTIES... AT 344 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF INDIANA TO 2 MILES SOUTHEAST OF IRWIN...MOVING SOUTHEAST AT 5 MPH. THE THUNDERSTORMS WILL BE ENTERING CAMBRIA COUNTY NORTH OF RTE 422 BETWEEN 400 AND 430 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND 114. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN EXPRESSWAY...ROUTE 22...ROUTE 30...ROUTE 219...ROUTE 422...STATE ROAD 56. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE. FORECASTER:LA CORTE
Special weather statement, Jul 21, 4:48 PM EDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 448 PM EDT FRI JUL 21 2006 PAZ042-046-049-051>053-212145- COLUMBIA-MONTOUR-NORTHUMBERLAND-SOUTHERN LYCOMING-SULLIVAN-UNION- 448 PM EDT FRI JUL 21 2006 ...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF COLUMBIA... LYCOMING...MONTOUR...NORTHUMBERLAND...SULLIVAN AND UNION COUNTIES THROUGH 545 PM EDT... AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST OF WYALUSING TO 3 MILES EAST OF MONTOURSVILLE TO 6 MILES SOUTHEAST OF JERSEY SHORE...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR MUNCY...MONTGOMERY AROUND 500 PM...RED ROCK...WATSONTOWN AROUND 515 PM...FAIRMOUNT SPRINGS...CAMBRA AROUND 530 PM...ORANGEVILLE AND MOORESBURG AROUND 545 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 196 AND 247...I-180 BETWEEN MILE MARKERS 1 AND 29. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...ROUTE 11...ROUTE 15...ROUTE 220...STATE ROAD 61...STATE ROAD 118. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT...OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
Special weather statement, Jul 21, 4:54 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 454 PM EDT FRI JUL 21 2006 PAZ010>012-017>019-024>028-033>036-045-056-212230- BEDFORD-BLAIR-CAMBRIA-CAMERON-CLEARFIELD-ELK-FRANKLIN-FULTON- HUNTINGDON-JUNIATA-MIFFLIN-NORTHERN CENTRE-NORTHERN CLINTON-PERRY- SOMERSET-SOUTHERN CENTRE-SOUTHERN CLINTON- 454 PM EDT FRI JUL 21 2006 ...STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF BEDFORD... BLAIR...CAMBRIA...CAMERON...CENTRE...CLEARFIELD...CLINTON... ELK...FRANKLIN...FULTON...HUNTINGDON...JUNIATA...MIFFLIN...PERRY AND SOMERSET THROUGH 630 PM EDT... AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED WIDELY SCATTERED STRONG THUNDERSTORMS EXTENDING FROM NEAR MARIENVILLE AND EMPORIUM....SOUTH TO THE LAUREL HIGHLANDS AND SOUTH CENTRAL MOUNTAINS OF PENNSYLVANIA...NEAR MEYERSDALE AND LOCUST GROUND. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY OF THESE STORMS. ALSO EXPECT...OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
Special weather statement, Jul 21, 4:54 PM EDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE STATE COLLEGE PA 454 PM EDT FRI JUL 21 2006 PAZ010>012-017>019-024>028-033>036-045-056-212230- BEDFORD-BLAIR-CAMBRIA-CAMERON-CLEARFIELD-ELK-FRANKLIN-FULTON- HUNTINGDON-JUNIATA-MIFFLIN-NORTHERN CENTRE-NORTHERN CLINTON-PERRY- SOMERSET-SOUTHERN CENTRE-SOUTHERN CLINTON- 454 PM EDT FRI JUL 21 2006 ...WIDELY SCATTERED STRONG THUNDERSTORMS WILL AFFECT THE COUNTIES OF BEDFORD... BLAIR...CAMBRIA...CAMERON...CENTRE...CLEARFIELD... CLINTON...ELK...FRANKLIN...FULTON...HUNTINGDON...JUNIATA... MIFFLIN...PERRY AND SOMERSET THROUGH 630 PM EDT... AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED WIDELY SCATTERED STRONG THUNDERSTORMS EXTENDING FROM NEAR MARIENVILLE AND EMPORIUM....SOUTH TO THE LAUREL HIGHLANDS AND SOUTH CENTRAL MOUNTAINS OF PENNSYLVANIA...NEAR MEYERSDALE AND LOCUST GROVE. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH ANY OF THESE STORMS. ALSO EXPECT...OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:08 PM EDT | Severe Thunderstorm Warning | CTP | Huntingdon, Mifflin | 67 min |
| Jul 21, 12:42 AM EDT | Flash Flood Warning | CTP | Tioga | 4 hr |
| Jul 21, 2:34 PM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Cambria, Cameron, Centre and 27 more | 29 hr |
| Jul 21, 6:48 PM EDT | Severe Thunderstorm Warning | CTP | Clinton | 57 min |
| Jul 21, 7:22 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.